# SDR DL72S991313

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-2 LETTER CK, .5 INCH CRACK AT LT TORQUE BOX VERTICAL WEB AT THE UPPER LIGHTENING HOLE STA 1243.  REPAIRED PER MM 53-11-0.
